Contributions to the Mathematical Theory of Evolution (bibtex)
@article{Pearson1893aa,
	Author = {Pearson, Karl},
	Date-Added = {2006-10-08 19:02:30 -0400},
	Date-Modified = {2011-07-14 19:48:15 -0400},
	Hard-Copy = {0},
	Journal = {Journal of the Royal Statistical Society},
	Month = {Dec.},
	Number = {4},
	Pages = {675-679},
	Publisher = {Edward Stanford},
	Title = {Contributions to the Mathematical Theory of Evolution},
	Volume = {56},
	Year = {1893},
	Bdsk-Url-1 = {http://links.jstor.org/sici?sici=0952-8385%5C(189312%5C)56%5C:4%5C%3C675%5C:CTTMTO%5C%3E2.0.CO%5C;2-E}}
Powered by bibtexbrowser